MathSciNet Relay Station
MathSciNet bibliographic data
MR1434045 33D45 (05A30 33D60 33D80)
Stokman, Jasper V. Multivariable big and little $q$-Jacobi polynomials. SIAM J. Math. Anal. 28 (1997), no. 2, 452–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement